# SDR DALA2015052803500

- Difficulty date: May 21, 2015
- Submitted: May 30, 2015
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 57,477 hours, 24,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 1275
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR OF BIN 3 AT BS 1275, DAMAGED.  C/W TIME LIMITED REPAIR SECTION 1 OF ERA 489384-14MA, REV F.
